Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Zh. Vychisl. Mat. Mat. Fiz.:

Personal entry:
Save password
Forgotten password?

Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 7, Pages 1091–1097 (Mi zvmmf1644)  

This article is cited in 13 scientific papers (total in 13 papers)

A combined method for variational inequalities with monotone operators

I. V. Konnov

Kazan State University, The Faculty of Computer Science and Cybernetics

Full text: PDF file (947 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:7, 1051–1056

Bibliographic databases:
UDC: 519.642.8
MSC: Primary 49J40; Secondary 65J20, 65K10, 47H05, 47J20
Received: 23.04.1998
Revised: 03.02.1999

Citation: I. V. Konnov, “A combined method for variational inequalities with monotone operators”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999), 1091–1097; Comput. Math. Math. Phys., 39:7 (1999), 1051–1056

Citation in format AMSBIB
\by I.~V.~Konnov
\paper A combined method for variational inequalities with monotone operators
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 7
\pages 1091--1097
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 7
\pages 1051--1056

Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1644
  • http://mi.mathnet.ru/eng/zvmmf/v39/i7/p1091

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Konnov, “Approximate methods for direct-dual variational inequalities of mixed type”, Russian Math. (Iz. VUZ), 44:11 (2000), 53–64  mathnet  mathscinet  zmath
    2. I. V. Konnov, “The dual approach to one class of mixed variational inequalities”, Comput. Math. Math. Phys., 42:9 (2002), 1276–1288  mathnet  mathscinet  zmath
    3. I. V. Konnov, “The proximal method for solving nonmonotonic variational inequalities”, Comput. Math. Math. Phys., 44:6 (2004), 976–984  mathnet  mathscinet  zmath
    4. Konnov I.V., “Dual type methods for inverse optimization problems and their extensions”, Doklady Mathematics, 69:2 (2004), 275–277  mathscinet  zmath  isi
    5. Konnov I.V., Schaible S., Yao J.C., “Combined relaxation method for mixed equilibrium problems”, J Optim Theory Appl, 126:2 (2005), 309–322  crossref  mathscinet  zmath  isi  elib  scopus
    6. Konnov L., “Splitting-type method for systems of variational inequalities”, Computers & Operations Research, 33:2 (2006), 520–534  crossref  mathscinet  zmath  isi  scopus
    7. I. P. Ryazantseva, “Certain first-order iterative methods for mixed variational inequalities in a Hilbert space”, Comput. Math. Math. Phys., 51:5 (2011), 713–721  mathnet  crossref  mathscinet  isi
    8. Monteiro R.D.C., Svaiter B.F., “Complexity of Variants of Tseng's Modified F-B Splitting and Korpelevich's Methods for Hemivariational Inequalities with Applications to Saddle-Point and Convex Optimization Problems”, SIAM J Optim, 21:4 (2011), 1688–1720  crossref  mathscinet  zmath  isi  elib  scopus
    9. Konnov I.V., “On Systems of Extended Primal-Dual Variational Inequalities”, Appl. Anal., 91:10, SI (2012), 1881–1890  crossref  mathscinet  zmath  isi  elib  scopus
    10. Konnov I.V., “Descent Methods for Mixed Variational Inequalities with Non-Smooth Mappings”, Optimization Theory and Related Topics, Contemporary Mathematics, 568, ed. Reich S. Zaslavski A., Amer Mathematical Soc, 2012, 121–138  crossref  mathscinet  zmath  isi
    11. He B., Yuan X., “Forward-Backward-Based Descent Methods for Composite Variational Inequalities”, Optim. Method Softw., 28:4, SI (2013), 706–724  crossref  mathscinet  zmath  isi  elib  scopus
    12. Tang G.-j., Zhu M., Liu H.-w., “a New Extragradient-Type Method For Mixed Variational Inequalities”, Oper. Res. Lett., 43:6 (2015), 567–572  crossref  mathscinet  isi  elib
    13. Cui Sh., Shanbhag U.V., “On the Analysis of Reflected Gradient and Splitting Methods For Monotone Stochastic Variational Inequality Problems”, 2016 IEEE 55Th Conference on Decision and Control (Cdc), IEEE Conference on Decision and Control, IEEE, 2016, 4510–4515  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:194
    Full text:77
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022